Get your Health question answered in 3 easy steps

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I pill after having sex

I had unprotected sex with my boyfriend just three days after my periods ended.immediately after the act i had an ipill .i got bleeding after 3 days which lasted for 5 days .am i pregnant .i m worried please help
Mon, 23 Nov 2009
Report Abuse
  Anonymous's Response
's  Response

No, you are not. Dont worry. Make it atleast protected from next time.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I need some advice regarding the morning after pill. I have already taken one last Saturday after having unprotected sex. I have then had unprotected sex again last night. Can I taken the morning after pill again? I haven t had a proper cycle yet as recently had a planned child. So I don t know if the first morning after pill has work yet. please can you advice me. Thanks

doctor1 MD

Hi, I am 36yrs old. I am on The Pill . my period lasts three days. on the day after my period i had intercourse, i have not had intercourse since, which is approximately two weeks ago. yesterday morning when i went to shower, there was a lot of blood clots coming from my vagina . since yesterday everytime i use the bathroom and am noticing clots but in a smaller amount. is this normal? Thanks.

doctor1 MD

hi doc, i had my unprotected sex 9 days just after my 1st day of menstruation, i did a research and found out that Nordette will be helpful as ECP. I bought the 21 white pc of this pills and took 4 pills about 26 hrs after i had the contact then took my 2nd dose, another 4pcs of Nordette just exactly as 12 hrs after i took the first dose and about 3 hrs after taking that, i vomitted...will the pills that i took comes out already since i vomitted or my body already absorbed it?how effective it will be?